Aspirin 500mg x 10 tablets

Bayer


£9.99 £15.00




A drug with antipyretic, analgesic and anti-inflammatory properties. Aspirin 500 mg tablets contain acetylsalicylic acid as the active ingredient. A drug for use in the case of fever and pain of various origins.

Composition of Aspirin 500mg:

Active substance: acetylsalicylic acid (Acidum acetylsalicylum). One tablet contains 500 mg of acetylsalicylic acid and auxiliary substances: cellulose, corn starch.

Action Aspirin 500mg:

Non-steroidal anti-inflammatory drug - acetylsalicylic acid is an active substance with antipyretic, analgesic and anti-inflammatory properties. Aspirin 500 mg is recommended for mild or moderate pain, as well as for relieving fever.

Application:
The medicinal product Aspirin 500 mg indicated in the treatment of fever and pain of mild and moderate intensity.

Additional information:
Keep the product out of the reach of children, at room temperature. The use of the drug in the first and second trimester and during lactation - only if absolutely necessary.

Contraindications:
Do not use in case of hypersensitivity to any component of the medicinal product. Do not use in the case of hemorrhagic diathesis, acute gastric or duodenal ulcer disease, severe heart, kidney or liver failure. Do not use in the case of bronchial asthma attacks after the administration of salicylates or substances with a similar effect (NSAIDs). Do not use simultaneously with methotrexate taken at a dose of 15 mg per week (or at a higher dose). Do not use in the last trimester of pregnancy. Do not use under the age of 12.

Side effects:
Some people may experience side effects while taking the drug. Gastrointestinal disorders: stomach and abdominal pain, heartburn, nausea, vomiting, indigestion, inflammation of the gastrointestinal tract, potentially life-threatening gastrointestinal bleeding: overt (coffee grounds, melaena) or latent (bleeding occurs more often at higher doses); gastric or duodenal ulcer, perforation. Hepato-biliary disorders: rarely - transient hepatic dysfunction. Nervous system disorders: dizziness and tinnitus, which are usually symptoms of overdose. Blood and lymphatic system disorders: increased risk of bleeding, haemorrhage (postoperative, nasal, gingival, urogenital), hematomas, prolonged bleeding time, prothrombin time, thrombocytopenia. Bleeding may result in acute or chronic iron deficiency anemia, or acute haemorrhagic anemia, manifested by asthenia, pallor, hypoperfusion, and abnormal laboratory tests. Hemolysis and haemolytic anemia in patients suffering from a severe form of glucose-6-phosphate dehydrogenase deficiency. Vascular disorders: cerebral hemorrhage (especially in patients with uncontrolled hypertension and / or taking other anticoagulants concomitantly) potentially life threatening. Renal and urinary disorders: Renal dysfunction and severe renal failure. Immune system disorders: hypersensitivity reactions with clinical signs and abnormal results of appropriate laboratory tests, such as: asthma, mild to moderate reactions involving the skin, respiratory system, cardiovascular system with symptoms such as rash, hives, edema (including angioedema), respiratory and heart problems, rhinitis, nasal congestion and very rarely severe including anaphylactic shock. Respiratory system disorders: bronchial asthma.

Aspirin 500mg tablet dosage:

Use as directed by your doctor or the instructions on the leaflet. In adults: a single dose is 500-100 mg of acetylsalicylic acid (1-2 tablets). If necessary, the dose may be repeated every 4-8 hours. The maximum daily dose - 4 g of acetylsalicylic acid (8 tablets). In adolescents over 12 years of age: can only be used on medical advice. A single dose is 500 mg (one tablet), the dose may be repeated every 4-8 hours. The maximum daily dose is 1500 mg of acetylsalicylic acid (3 tablets). Take the tablets after eating, drink plenty of liquid. Do not take more than 3-5 days without consulting a doctor.